# SDR MWEA030412

- Difficulty date: October 8, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 72,624 hours, 62,309 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Rudder
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER CONTROL CHECK, THE RUDDER TRAVEL UNRESTRICTED LIGHT WENT OUT, WHEN LEFT RUDDER IS MOVED 3 INCHES THE LIGHT ILLUMINATED AND WHEN THE RIGHT PEDAL IS MOVED FULL TRAVEL THE LIGHT STAYS OUT.  REMOVED AND REPLACED SWITCH AND BROKEN WIRES.
